i have the nexplanon implant fitted anout 5 week ago, i had it fitted while i was on my period that i had just started, after i had it fitter i was on my period for 3 weeks, i had a week after those 3 that i wasnt spotting or bleeding but now i'm back on. This is when i would be on normally but i just thought with 3 weeks of bleeding i wouldnt be on so early again, any help??
Hello and hope you are doing well.
Implant may cause irregular bleeding and spotting and many women will experience some type of irregular, unpredictable, prolonged, frequent, or infrequent bleeding when using Nexplanon .This prolonged bleeding usually declines after the first three months of use. However, other women may experience this bleeding pattern through all three years of use. You have been bleeding excessively so it is best to notify your doctor about it. Do keep me posted on how you are doing.
Take care and warm regards!
So it's now been 5 monthsish since I've had the implant fitted and I am still bleeding I could be heavy (really heavy) for two weeks spot for one have a couple days of nothing and then I will be really heavy again. I am 18 and when I am on really heavy I get bad back pain stomach cramps and it is really staring to get me down that I am in pain and bleeding constantly. So you think that it would be best to get the implant taken out and go on another form of contraceptive or to try and persist with it
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.